Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 984671, 23 pages
Research Article

The Second Eigenvalue of the -Laplacian as Goes to

Mathematisches Institut, Universität zu Köln, Weyertal 86-90, D 50931 Köln , Germany

Received 15 July 2009; Accepted 29 September 2009

Academic Editor: Norimichi Hirano

Copyright © 2010 Enea Parini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Enea Parini, “The Second Eigenvalue of the -Laplacian as Goes to ,” International Journal of Differential Equations, vol. 2010, Article ID 984671, 23 pages, 2010. doi:10.1155/2010/984671